CSpace

Browse/Search Results:  1-10 of 35 Help

Selected(0)Clear Items/Page:    Sort:
RC-positivity and rigidity of harmonic maps into Riemannian manifolds 期刊论文
SCIENCE CHINA-MATHEMATICS, 2020, 卷号: 63, 期号: 2, 页码: 371-380
Authors:  Wang, Jun;  Yang, Xiaokui
Favorite  |  View/Download:7/0  |  Submit date:2020/05/24
RC-positivity  harmonic maps  pluri-harmonic maps  rigidity  
Rigidity theorem for harmonic maps with complex normal boundary conditions 期刊论文
INTERNATIONAL JOURNAL OF MATHEMATICS, 2019, 卷号: 30, 期号: 13, 页码: 18
Authors:  Li, Song-Ying;  Luo, Jie
Favorite  |  View/Download:7/0  |  Submit date:2020/05/24
Harmonic maps  Pluriharmonic maps  Rigidity theorem  Neumann problem  
Energy identity and necklessness for a sequence of Sacks Uhlenbeck maps to a sphere 期刊论文
ANNALES DE L INSTITUT HENRI POINCARE-ANALYSE NON LINEAIRE, 2019, 卷号: 36, 期号: 1, 页码: 103-118
Authors:  Li, Jiayu;  Zhu, Xiangrong
Favorite  |  View/Download:22/0  |  Submit date:2019/03/05
Energy identity  Sacks-Uhlenbeck map  Harmonic sphere  
Asymptotic stability of harmonic maps between 2D hyperbolic spaces under the wave map equation. II. Small energy case 期刊论文
DYNAMICS OF PARTIAL DIFFERENTIAL EQUATIONS, 2018, 卷号: 15, 期号: 4, 页码: 283
Authors:  Li, Ze;  Ma, Xiao;  Zhao, Lifeng
Favorite  |  View/Download:9/0  |  Submit date:2019/12/31
Asymptotic stability of harmonic maps between 2D hyperbolic spaces under the wave map equation. II. Small energy case 期刊论文
DYNAMICS OF PARTIAL DIFFERENTIAL EQUATIONS, 2018, 卷号: 15, 期号: 4, 页码: 283-336
Authors:  Li, Ze;  Ma, Xiao;  Zhao, Lifeng
Favorite  |  View/Download:16/0  |  Submit date:2019/03/05
wave map equation  hyperbolic spaces  asymptotic stability  harmonic maps  curved spacetime  
Blowup behavior of harmonic maps with finite index 期刊论文
CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, 2017, 卷号: 56, 期号: 5, 页码: 16
Authors:  Li, Yuxiang;  Liu, Lei;  Wang, Youde
Favorite  |  View/Download:12/0  |  Submit date:2018/07/30
HARMONIC MAPS WITH POTENTIAL FROM R-2 INTO S-2 期刊论文
ASIAN JOURNAL OF MATHEMATICS, 2016, 卷号: 20, 期号: 4, 页码: 597-628
Authors:  Jiang, Ruiqi
Favorite  |  View/Download:9/0  |  Submit date:2018/07/30
Harmonic maps with potential  Pohozaev identity  Landau-Lifshitz  
Classification of Quadratic Harmonic Maps of S-7 into S-7 期刊论文
JOURNAL OF GEOMETRIC ANALYSIS, 2015, 卷号: 25, 期号: 3, 页码: 1992-2010
Authors:  Wu, Faen;  Xiong, Yueshan;  Zhao, Xinnuan
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Euclidean sphere  Eigenmap  Orthogonal multiplication  Moduli space  Classification  
SMALL ENERGY COMPACTNESS FOR APPROXIMATE HARMONIC MAPPINGS 期刊论文
COMMUNICATIONS IN CONTEMPORARY MATHEMATICS, 2011, 卷号: 13, 期号: 5, 页码: 741-763
Authors:  Li, Jiayu;  Zhu, Xiangrong
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
Energy identity  approximate harmonic maps  tension field  Riemann surface  
BUBBLING LOCATION FOR SEQUENCES OF APPROXIMATE f-HARMONIC MAPS FROM SURFACES 期刊论文
INTERNATIONAL JOURNAL OF MATHEMATICS, 2010, 卷号: 21, 期号: 4, 页码: 475-495
Authors:  Li, Yuxiang;  Wang, Youde
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
f-Harmonic map  blow-up  bubble  alpha-harmonic map